Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 8, Pages 1235–1245 (Mi zvmmf4142)  

This article is cited in 1 scientific paper (total in 1 paper)

Semimixed finite element method in problems of deformation of shallow shells

L. V. Maslovskaya, A. P. Filippovich

Odessa

Full text: PDF file (1215 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:4, 173–179

Bibliographic databases:

UDC: 519.6:539.3
MSC: Primary 74S05; Secondary 74K15, 74S30
Received: 22.10.1982
Revised: 20.09.1984

Citation: L. V. Maslovskaya, A. P. Filippovich, “Semimixed finite element method in problems of deformation of shallow shells”, Zh. Vychisl. Mat. Mat. Fiz., 25:8 (1985), 1235–1245; U.S.S.R. Comput. Math. Math. Phys., 25:4 (1985), 173–179

Citation in format AMSBIB
\Bibitem{MasFil85}
\by L.~V.~Maslovskaya, A.~P.~Filippovich
\paper Semimixed finite element method in problems of deformation of shallow shells
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 8
\pages 1235--1245
\mathnet{http://mi.mathnet.ru/zvmmf4142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807352}
\zmath{https://zbmath.org/?q=an:0577.73074}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 4
\pages 173--179
\crossref{https://doi.org/10.1016/0041-5553(85)90162-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4142
  • http://mi.mathnet.ru/eng/zvmmf/v25/i8/p1235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Maslovskaya, “The best possible for the convergence of the semimixed finite element method for the main boundary-value problems of the theory of shallow shells in polygonal regions”, U.S.S.R. Comput. Math. Math. Phys., 30:2 (1990), 114–120  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:116
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022